# SDR DALA2018050102951

- Difficulty date: April 30, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N947DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53355
- Aircraft time: 48,140 hours, 39,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND THE FWD GALLEY FLIGHT ATTENDANT EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK AT B5-235 IAW AMM 33-51-03. OK FOR SERVICE.
